Kodai Mathematical Journal

On infinitesimal affine and isometric transformations preserving respective vector fields

Toshihiro Iwai

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 171-186.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035537

Digital Object Identifier
doi:10.2996/kmj/1138035537

Mathematical Reviews number (MathSciNet)
MR0508735

Zentralblatt MATH identifier
0389.53019

Subjects
Primary: 58F05
Secondary: 53B20: Local Riemannian geometry

Citation

Iwai, Toshihiro. On infinitesimal affine and isometric transformations preserving respective vector fields. Kodai Math. J. 1 (1978), no. 2, 171--186. doi:10.2996/kmj/1138035537. https://projecteuclid.org/euclid.kmj/1138035537


Export citation

References

  • [1] M. IKEDA and Y. NISHINO, On groups of scalar-preserving isometries in Riemannian spaces, with applications to dynamical systems, Tensor, N. S., 27 (1973), 295-305.
  • [2] G. H. KATZIN and J. LEVINE, Related first integral theorem. A method for obtaining conservation laws of dynamical systems with geodesic trajectories in Riemannian spaces admitting symmetries, J. Math. Phys., 9 (1968), 8-15.
  • [3] G. H. KATZIN, Related integral theorem. II. A method for obtaining quadratic constants of the motion for conservative dynamical systems admitting symmetries, J. Math. Phys., 14 (1973), 1213-1217.
  • [4] J. LEVINE and G.H. KATZIN, Symmetry mappings of constrained dynamical systems and an associated related integral theorem, J. Math. Phys., 14 (1973), 1886-1891.
  • [5] G. H. KATZIN and J. LEVINE, Dynamical symmetries and constants of the motion for classical particle systems, J. Math. Phys., 15 (1974), 1460-1470.
  • [6] T. IWAI, On kinematical invariances of the equations of motion, Internat. J. Theoret. Phys., 12 (1975), 383-392.
  • [7] M. IKEDA and K. SAKAMOTO, On the concept of symmetry in Pontryagin's maximum principle, SIAM J. Control, 13 (1975), 389-399.
  • [8] H.C. WANG and K. YANO, A class of affinely connected spaces, Trans. Amer. Math. Soc, 80 (1955), 72-96.
  • [9] K. YANO, On n-dimensional Riemannian spaces admitting a group of motions of order w(n-l)/2 +l, Trans. Amer. Math. Soc, 74 (1953), 260-279.
  • [10] M. OBATA, On n-dimensional homogeneous spaces of Lie groups of dimension greater than n(n-l)/2, J. Math. Soc. Japan, 7 (1955), 371-388.
  • [11] E. CARTAN, Lecons sur la geomete des espaces de Riemann, 2nd ed., Paris, Gauthier-Villars (1946).
  • [12] S. ISHIHARA, Homogeneous Riemannian spaces of four dimensions, J. Math. Soc. Japan, 7 (1955), 345-370.
  • [13] L.P. EISENHART, Continuous groups of transformations, Princeton, Princeton Univ. Press (1933).
  • [14] M. IKEDA and T. FUJITANI, On linear first integrals of natural systems in classical mechanics, Math. Japan., 15 (1971), 143-153.
  • [15] D. MONTGOMERY and H. SAMELSON, Transformation groups of spheres, Ann. of Math., 44 (1943), 454-470.
  • [16] S. KOBAYASHI, Transformation groups in differential geometry, New York, Springer-Verlag (1972).
  • [17] S. KOBAYASHI and T. NAGANO, Riemannian manifolds with abundant isometries, Differential geometry, in honor of K. Yano, Tokyo, Kinokuniya (1972), 195-219.